Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3646
Title: ON THE CONTINUOUS DEPENDENCE OF THE SMOOTH CHANGE OF COORDINATES IN PARAMETRIZED NORMAL-FORM THEOREMS
Authors: BONCKAERT, Patrick 
Issue Date: 1993
Publisher: ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Source: JOURNAL OF DIFFERENTIAL EQUATIONS, 106(1). p. 107-120
Notes: BONCKAERT, P, LIMBURGS UNIV CENTRUM,B-3590 DIEPENBEEK,BELGIUM.
Document URI: http://hdl.handle.net/1942/3646
ISI #: A1993MN36800007
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

WEB OF SCIENCETM
Citations

15
checked on May 14, 2022

Page view(s)

52
checked on May 20, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.